# SDR DL72S030194

- Difficulty date: February 25, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 54,737 hours, 35,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679REVAC
- Part serial: 22849
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 EXIT SIGN INOPERATIVE IN EMERGENCY MODE.  REPLACED LIGHT ASSY.
